Andras Szucs
Andras Szucs
Lóránd Eötvös University, Department of Analysis
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On a topological generalization of a theorem of Tverberg
I Bárány, SB Shlosman, A Szücs
Journal of the London Mathematical Society 2 (1), 158-164, 1981
1681981
Pontrjagin–Thom-type construction for maps with singularities
R Rimányi, A Szücs
Topology 37 (6), 1177-1191, 1998
911998
Cobordism of singular maps
A Szűcs
Geometry & Topology 12 (4), 2379-2452, 2008
402008
Cobordism of maps with simplest singularities
A Szücs
Topology Symposium Siegen 1979, 223-244, 1980
321980
Equipartitioning by a convex 3-fan
I Bárány, P Blagojević, A Szűcs
Advances in Mathematics 223 (2), 579-593, 2010
292010
Geometric formulas for Smale invariants of codimension two immersions
T Ekholm, A Szücs
Topology 42 (1), 171-196, 2003
252003
On the cobordism groups of immersions and embeddings
A Szücs
Mathematical Proceedings of the Cambridge Philosophical Society 109 (2), 343-349, 1991
251991
Cobordism groups of immersions with restricted self-intersection
A Szucs
Osaka J. Math 21 (1), 71-80, 1984
251984
Cobordism groups of l-immersions
A SYUCH
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE 27 (3-4), 343-358, 1976
251976
An analogue of the Thom space for maps with a singularity of type Σ^1
A Szűcs
Matematicheskii Sbornik 150 (3), 433-456, 1979
221979
On the singularities of hyperplane projections of immersions
A Szűcs
Bulletin of the London Mathematical Society 32 (3), 364-374, 2000
212000
Regular homotopy classes of immersions of 3-manifolds into 5-space
O Saeki, A Szűcs, M Takase
manuscripta mathematica 108 (1), 13-32, 2002
202002
Cobordisms of fold maps and maps with a prescribed number of cusps
T Ekholm, A Szucs, T Terpai
Kyushu Journal of Mathematics 61 (2), 395-414, 2007
182007
Inscribing cubes and covering by rhombic dodecahedra via equivariant topology
T Hausel, E Makai, A Szűcs
Mathematika 47 (1-2), 371-397, 2000
182000
Analogue of the Thom space for mappings with singularity of type Σ1 (in Russian), Math. Sb.(NS) 108 (150)(1979), 433–456, 478
A Szucs
English translation: Math. USSR-Sb 36, 405-426, 1980
181980
On the multiple points of immersions in Euclidean spaces
AĂĄ SzĹącs
Proceedings of the American Mathematical Society 126 (6), 1873-1882, 1998
141998
Cobordism of immersions and singular maps, loop spaces and multiple points
A Szücs
Banach Center Publications 18 (1), 239-253, 1986
141986
On the cobordism group of Morin maps
A Szücs
Acta Mathematica Hungarica 80 (3), 191-209, 1998
131998
Multiple points of singular maps
A Szücs
Mathematical Proceedings of the Cambridge Philosophical Society 100 (2), 331-346, 1986
131986
Elimination of singularities by cobordism
A Szúcs
Contemporary Mathematics 354, 301, 2004
122004
The system can't perform the operation now. Try again later.
Articles 1–20